Journal of Symplectic Geometry

Test configurations for K-stability and geodesic rays

Duong H. Phong and Jacob Sturm

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 5, Number 2 (2007), 221-247.

Dates
First available in Project Euclid: 3 February 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1202004456

Mathematical Reviews number (MathSciNet)
MR2377252

Zentralblatt MATH identifier
1193.53104

Citation

Phong, Duong H.; Sturm, Jacob. Test configurations for K-stability and geodesic rays. J. Symplectic Geom. 5 (2007), no. 2, 221--247. https://projecteuclid.org/euclid.jsg/1202004456


Export citation